# SDR ASOA2016061514924

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 18,841 hours, 12,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL HORN, MEGAPHONE IN BACK INOPERATIVE.  R & R MEGAPHONE IAW AMM 25-61-14, REF AIPC 25-61-14, ITEM NR 5.  OPS CHECK GOOD.
